Advertisement

What are the symptoms of an overdose of pain relievers?

If you or someone you know have taken too much of the prescription hydrocodone-acetaminophen or any other pain reliever, watch for the following symptoms:
  • confusion
  • dizziness
  • shallow breathing
  • cold or clammy skin
  • eyes with very small pupils
  • seizures
  • sweating
  • tiredness
  • vomiting
  • weakness
A possible overdose is very serious and requires immediate medical attention.

Continue Learning about Patient Education

Cutting Through the NSAID Confusion
Cutting Through the NSAID Confusion
News about the FDA warning that NSAIDs (nonsteroidal anti-inflammatory drugs) can be heart risky has made lots of you worried about taking those pain-...
Read More
Should I take a generic drug?
Dr. Michael Roizen, MDDr. Michael Roizen, MD
Here's what I advise if you're thinking about taking a generic drug:When possible, choose a generi...
More Answers
What should I do if I experience an adverse effect from my medication?
PhRMAPhRMA
If you experience any adverse effect from a medicine, you should call your healthcare professional. ...
More Answers
How Will Sharecare Educate Me About My Health?
How Will Sharecare Educate Me About My Health?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.